# SDR 98ZZZM503

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72GC
- Make and model: Dhav DHC6300
- Aircraft serial: 264
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN LEFT LOWER COWLING SKIN NEAR EXHAUST OPENING.  REPAIRED IAW S/B 6/322, INCORPORATED MODIFICATION NR 6/1497.  (M)
